# SDR J7SA2019123127001

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N522FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20064
- Aircraft time: 13,517 hours, 8,439 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: H, A

## Discrepancy

MULTIPLE CAS MESSAGES FL450: TRIM AIR LOOP FAIL, R BLEED LOOP FAIL , BLEED LOOP FAULT , TRIM AIR LEAK  AND R BLEED LEAK, REMOVED NR  2 IASC AND INSTALLED REPAIRED UNIT.  OPS CHECK GOOD AT THIS TIME.  ALL WORK PERFORMED IAW AMM 21-31-01.   EMERGENCY DECLARED
